Previous |  Up |  Next


Title: Remarks on nonlinear noncoercive problems with jumping nonlinearities (English)
Author: Drábek, Pavel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 25
Issue: 3
Year: 1984
Pages: 373-399
Category: math
MSC: 34B15
MSC: 34B25
MSC: 34C10
MSC: 34L99
MSC: 47H12
MSC: 47H15
MSC: 47J10
idZBL: Zbl 0557.47032
idMR: MR775559
Date available: 2008-06-05T21:18:51Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] L. BOCCARDO P. DRÁBEK D. GIACHETTI M. KUČERA: Generalization of Fredholm alternative for nonlinear differential appear. MR 0857742
Reference: [2] E. N. DANCER: Boundary value problems for weakly nonlinear ordinary differential equations.Bull. Austr. Math. Soc. 15 (1976), 321-328. Zbl 0342.34007, MR 0430384
Reference: [3] E. N. DANCER: On the Dirichlet problem for weakly nonlinear elliptic partial differential equations.Proc. R. Soc. Edinb. 76A (1977), 283-300. MR 0499709
Reference: [4] P. DRÁBEK: Ranges of a-homogeneous operators and their perturbations.Čas. pěst. mat. 105 (1980), 167-183. MR 0573109
Reference: [5] P. DRÁBEK: On the Fredholm alternative for a-homogeneous Proceedings of "Colloquium on Topological methods in BVP's for 0DE's", Trieste, May 1984.
Reference: [6] P. DRÁBEK S. INVERNIZZI: On the periodic BVP for the forced Duffing equation with jumping appear. MR 0849954
Reference: [7] S. FUČÍK: Note on the Fredholm Alternative for nonlinear operators.Comment. Math. Univ. Carolinae 12 (1971), 213-226. MR 0288641
Reference: [8] S. FUČÍK J. NEČAS J. SOUČEK V. SOUČEK: Spectral analysis of nonlinear operators.Lecture Notes in Math. 346, Springer-Verlag, 1973. MR 0467421
Reference: [9] S. FUČÍK: Boundary value problems with jumping nonlinearities.Čas. pěst. mat. 101 (1976), 69-87. MR 0447688
Reference: [10] S. FUČÍK: Solvability and nonsolvability of weakly nonlinear Proc. of Summer School "Theory of Nonlinear Operators", Akademie der Wissenschaften DDR 1977, 57-68. MR 0477912
Reference: [11] S. FUČÍK: Solvability of nonlinear equations and boundary value problems.D. Riedel Publishing Company, Holland, 1980. MR 0620638
Reference: [12] T. GALLOUËT O. KAVIAN: Résultats d 'Existence et de Non-Existence pour certains Problèmes Demilinéaires à l'infini.Ann. Fac. Sc. de Toulouse 1981.
Reference: [13] T. GALLOUËT O. KAVIAN: Resonance for jumping nonlinearities.Comm. in Part. Diff. Equations 7 (3) (1982), 325-342. MR 0646710
Reference: [14] P. KREJČÍ: On solvability of equations of the 4th order with jumping nonlinearities.Čas. pěst. mat. 108 (1983), 29-39. MR 0694138
Reference: [15] A. KUFNER O. JOHN S. FUČÍK: Function Spaces.Academia, Prague, 1977. MR 0482102
Reference: [16] A. C. LAZER P. J. McKENNA: On conjecture related to the number of solutions of nonlinear Dirichlet problem.Proc. R. Soc. of Edinb. 95A (1983), 275-283. MR 0726879
Reference: [17] J. NEČAS: Sur l'alternative de Fredholm pour les opérateurs non-llneaires avec applications aux problemes aux limites.Ann. Scuola Norm. Sup. Pisa 23 (1969), 331-345. MR 0267430
Reference: [18] S. I. POCHOŽAJEV: On the solvability of nonlinear equations involving odd operators.(Russian), Funk. Analiz i Priloženija 1 (1967), 66-73. MR 0221344
Reference: [19] B. RUF: A nonlinear Fredholm alternative for second order ordinary differential appear. Zbl 0605.34020, MR 0861733
Reference: [20] B. RUF: Remarks and generalization related to recent multiplicity result of A. Lazer and P. appear.


Files Size Format View
CommentatMathUnivCarol_025-1984-3_1.pdf 2.161Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo